Équations aux dérivées partielles
Limite non visqueuse pour le système de Navier–Stokes dans un espace critique
[Inviscid limit for Navier–Stokes system in a critical space]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 9, pp. 689-692.

In a recent paper, Vishik proved the global well-posedness of the two-dimensional Euler equation in the critical Besov space B2,12. In the present paper we prove that Navier–Stokes system is globally well-posed in B2,12, with uniform estimates on the viscosity. We prove also a global result of inviscid limit. The convergence rate in L2 is of order ν.

Dans un article récent, Vishik montre que le système d'Euler bidimensionnel est globalement bien posé dans l'espace de Besov critique B2,12. Nous montrons ici que le système de Navier–Stokes est globalement bien posé dans B2,12, avec des estimations uniformes par rapport à la viscosité. Nous prouvons également un résultat global de limite non visqueuse. Le taux de convergence dans L2 est de l'ordre ν.

Received:
Published online:
DOI: 10.1016/j.crma.2004.02.013
Hmidi, Taoufik 1; Keraani, Sahbi 2

1 Centre de mathématiques, École polytechnique, 91128 Palaiseau cedex, France
2 IRMAR Université de Rennes 1, campus de Beaulieu, 35042 Rennes cedex, France
@article{CRMATH_2004__338_9_689_0,
     author = {Hmidi, Taoufik and Keraani, Sahbi},
     title = {Limite non visqueuse pour le syst\`eme de {Navier{\textendash}Stokes} dans un~espace critique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {689--692},
     publisher = {Elsevier},
     volume = {338},
     number = {9},
     year = {2004},
     doi = {10.1016/j.crma.2004.02.013},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.02.013/}
}
TY  - JOUR
AU  - Hmidi, Taoufik
AU  - Keraani, Sahbi
TI  - Limite non visqueuse pour le système de Navier–Stokes dans un espace critique
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 689
EP  - 692
VL  - 338
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.02.013/
DO  - 10.1016/j.crma.2004.02.013
LA  - fr
ID  - CRMATH_2004__338_9_689_0
ER  - 
%0 Journal Article
%A Hmidi, Taoufik
%A Keraani, Sahbi
%T Limite non visqueuse pour le système de Navier–Stokes dans un espace critique
%J Comptes Rendus. Mathématique
%D 2004
%P 689-692
%V 338
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.02.013/
%R 10.1016/j.crma.2004.02.013
%G fr
%F CRMATH_2004__338_9_689_0
Hmidi, Taoufik; Keraani, Sahbi. Limite non visqueuse pour le système de Navier–Stokes dans un espace critique. Comptes Rendus. Mathématique, Volume 338 (2004) no. 9, pp. 689-692. doi : 10.1016/j.crma.2004.02.013. http://www.numdam.org/articles/10.1016/j.crma.2004.02.013/

[1] R. Danchin, The inviscid limit for density-dependent incompressible fluids, Prépublication, 2003

[2] Fujita, H.; Kato, T. On the nonstationnary Navier–Stokes system, Rend. Sem. Mat. Univ. Padova, Volume 32 (1962), pp. 243-260

[3] T. Hmidi, régularité höldérienne des poches de tourbillon visqueuses, Prépublication de L'École Polytechnique, 2003

[4] Kato, T.; Ponce, G. Commutator estimates and the Euler and Navier–Stokes equations, Comm. Pure Appl. Math., Volume 41 (1988), pp. 891-907

[5] Majda, A. Vorticity and the mathematical theory of an incompressible fluid flow, Comm. Pure Appl. Math., Volume 38 (1986), pp. 187-220

[6] Vishik, M. Hydrodynamics in Besov spaces, Arch. Rational Mech. Anal., Volume 145 (1998), pp. 197-214

Cited by Sources: